Anisotropic vanishing diffusion method applied to genuinely nonlinear forward-backward ultra-parabolic equations

Research output: Contribution to journalArticlepeer-review

Abstract

The results formulated in (I.V. Kuznetsov, Sib. Elect. Math. Rep. 14 (2017), 710-731) are extended onto the multi-time case. We prove existence and uniqueness of kinetic solutions to genuinely nonlinear forward-backward ultra-parabolic equations and show that kinetic solutions do not depend on the anisotropic elliptic regularization.

Original languageEnglish
Pages (from-to)1158-1173
Number of pages16
JournalSiberian Electronic Mathematical Reports
Volume15
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • Entropy solution
  • Forward-backward ultra-parabolic equation
  • Kinetic solution

Fingerprint Dive into the research topics of 'Anisotropic vanishing diffusion method applied to genuinely nonlinear forward-backward ultra-parabolic equations'. Together they form a unique fingerprint.

Cite this